# SDR ASAA2024122154793

- Difficulty date: December 21, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 61,025 hours, 18,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORRSION ON FASTENER HEADS BETWEEN STA 90 T0 STA 947. AT STGR 27R SRXR430X. GROUNDED - YES. ACCOMPLISHED ATEGORY A MINOR REPAIR TO FUSELAGE SKIN P/N 147A34000-4 AT STA 907 TO STA 975 IAW EA 8000-53EA-27988 REV 00 SRXR430X.
